# SDR ASOA2013041603385

- Difficulty date: March 20, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,547 hours, 6,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE 280 WEB CORRODED IN LINE WITH RBL45.  REPAIRED RT WEB IAW REO 670-53-11-594.
